# SDR FDEA200907012429

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT OUTER FLAP TOP SKIN BETWEEN RIB 15-15A.        REPAIR PERFORMED BY BLEND OUT THE CHAFING MARK IAW RAS/FOK/074/2009 ISS. C,   APPROVED BY EA 6-5750-129184.
